# SDR DALA2021080904541

- Difficulty date: August 5, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 91,591 hours, 41,466 cycles
- System (JASC): 5700 · Wing Structure
- Part: Drag Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 CRACKS WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #2 CRACK ON FITTING AT 11 OCLOCK POSITION; HOLE #5 CRACK ON FITTING AT 9 OCLOCK POSITION; HOLE #6 CRACK ON FITTING AT 2 OCLOCK POSITION; HOLE #9 CRACK ON FITTING AT 7 OCLOCK POSITION; HO. (LE #10 CRACK ON FITTING AT 8 O CLOCK POSITION IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00195: CRACK ON HOLES #2,#5,#6,#9 AND HOLE #10 WERE REPAIRED PER ETI-57-21-360 REV. 6 AND ER/A 593262-14AD REV.ORIGINAL SECTION I: PERMANENT REPAIR (1900862)
